Full Text: PDF
Received April 24, 2018; Accepted August 27, 2018; Published September 6, 2018
Abstract. This paper deals with the existence and energy estimates of solutions for a class of impulsive fractional advection dispersion equations in anomalous diffusions, while the nonlinear part of the problem admits some hypotheses on the behavior at origin or perturbation property. In particular, for a precise localization of the parameter, the existence of a non-zero solution is established requiring the sublinearity of nonlinear part at origin and infinity. We also consider the existence of solutions for our problem under algebraic conditions with the classical Ambrosetti-Rabinowitz. By combining two algebraic conditions on the nonlinear term which guarantees the existence of two solutions as well as applying the mountain pass theorem given by Pucci and Serrin, we establish the existence of the third solution for our problem. Moreover, concrete examples of applications are also provided.
How to Cite this Article:
Nader Biranvand, Amjad Salari, Energy estimate for impulsive fractional advection dispersion equations in anomalous diffusions, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 30, pp. 1-17.